MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM POR PS RT SZ 4; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for intraoperative nondisplaced bone fracture of medial femoral condyle - at base of the ps box cut.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2021, date of event (onset): (b)(6) 2021, (right knee).Treatment: open reduction of fracture with internal fixation using 3.5 large screws x 3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM POR PS RT SZ 4
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11870093
Report Number1818910-2021-10969
Device Sequence Number13683396
Product Code MBH
UDI-Device Identifier10603295042037
UDI-Public10603295042037
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-204
Device Catalogue Number150411204
Device Lot Number8922637
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM POR PS RT SZ 4; ATTUNE PS RP INSRT SZ4 5MM; ATTUNE RP TIB BASE SZ 4 POR; ATTUNE FEM POR PS RT SZ 4; ATTUNE PS RP INSRT SZ4 5MM; ATTUNE RP TIB BASE SZ 4 POR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight85